This does not necessarily sound like an STD
. The most common explanation for what you are describing is a vaginal / vulvar yeast infection. If this is the case, then a short course of Diflucan
(prescribed by your doctor) should help immensely.
The only concerning thing that you are mentioning is how it is "unbearable" to the touch. The correlation with your cycle is a little bit confusing but perhaps if you were wearing pads leading up to your period you could consider that this is a skin reaction to the pad material itself.
Finally, these are also possible symptoms of a herpes
infection. I don't want to alarm you, but this has to be considered and can only be ruled out with an examination. Here is what I would recommend:
1. You need to call your OB/GYN and ask for a prescription for yeast medication (ideally, if you tolerate it, oral diflucan)
2. You need for someone to examine your bottom to confirm that yeast is the cause of the inflammation.
I wish you the best of luck!